# SDR DL72L972260

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 2761 · Drag Control Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 8 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK - NBR 8 SPOILER ACTUTOR       MOUNT CASTING LWR ATTACH BRKT CRACKED REPAIRED PER M/M 57-20-22
